# SDR J7SA2020110300236

- Difficulty date: October 12, 2020
- Submitted: November 3, 2020
- Operation: Air carrier
- Aircraft: N369FX
- Make and model: Emb EMB-505
- Aircraft serial: 50500382
- Aircraft time: 2,943 hours, 2,083 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

ON DESCENT, PASSING THROUGH 20,000 FEET WITH FLAPS AT ZERO AND INDICATING ZERO, CREW RECEIVED SWPS FAULT, FLAP FAIL, PTRIM BKP FAIL, AND SPOILER FAULT CAS MESSAGES.  CREW RAN QRH CHECKLIST, DECLARED AN EMERGENCY, AND LANDED AT KBHM WITHOUT INCIDENT.  FOUND FCE1 FAULT.  REPLACED THE NR 1 FCE WITH A REPAIRED FCE, IAW PHENOM 300 AMM 27-03-012.  OPERATIONS CHECKS GOOD.  P/N 462900-1017; S/N 0451.
